Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suggest treatment for diaper rash

User rating for this question
Answered by

Orthopaedic Surgeon
Practicing since : 2004
Answered : 256 Questions
I noticed four or five small, pimple-like bumps when I changed my daughter's (22 months) diaper. She does not show any "normal" diaper rash symptoms and doesn't seem to be in any discomfort.
Posted Wed, 19 Feb 2014 in General Health
Answered by Dr. Kunal Bhalla 1 hour later
Brief Answer: Probably they are Diaper rash Detailed Answer: Hi there. The pimples like bumps you are referring to are in most probability Diaper rash. They are very common in babies and are not due to parental neglect. They are mostly asymptomatic as in your childs case.....but you need to watch out for secondary bacterial and fungal infection. Look back onto any recent change in Diaper brand or powder or the use of any new material......and avoid its use. The best treatment for diaper rash is avoidance of the precipitating agents which led to the contact irritation and to regions becoming secondarily infected by skin bacteria or yeast. Step 1: Frequent diaper changes limit stool and urine exposure to the area. Frequent application of one diaper-area ointments containing either petroleum jelly (Vaseline) or zinc oxide (Desitin) with every diaper change will improve the condition. Step 2 : Should these measures not provide a solid response within two to three days, the possibility of a secondary bacterial or yeast infection must be considered. The diaper region should be examined by a pediatrician in such cases. Several topical antibiotic ointments are available for therapy in these situations. A doctor should also be consulted if your child gets fever along with the rash. I hope my advise has helped. Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor